# SDR 97ZZZX107

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 500588701
- Condition: Failed
- Location: C7 Stator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO COMRPESSOR STALLS, IN-FLIGHT SHUT DOWN AND HEAVY TURBINE DAMAGE.  DISASSEMBLY OF THE ENGINE REVEALED THAT THE C7 STATOR HAD LIBERATED A VANE CAUSING HEAVY N2 COMPRESSOR DAMAGE WHICH RESULTED IN STALLS AND N1 AND N2 TURBINE DAMAGE.  THE FAILURE IS UNDER INVESTIGATION.
